# SDR HNAA2020032300102

- Difficulty date: March 20, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 46,600 hours, 42,638 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PDIS  642     78-34  2216403  20MAR20  PHL  CLOSE
      E2 DISAGREE DURING T/O ROLL AT ABOUT 40KTS AND CLEARED DURING TAXI. CMC MESSAGE OF E2 ICU VALVE FAI
FACT  20MAR20  02:09  PHL
      R&R DAU #2 AFT AVIONICS BAY AS PER AMM 31-31-07 OPS CHECK GOOD OK FOR SERVICE. CLEAR MEL 78-2
MEL   ENG 1(2) REV DISAGREE MESS
FACT  20MAR20  19:57  PHL
      TROUBLESHOT IAW FIM 78-30-00-810-814-A UP TO STEP 2.FOUND CONTINUITY ON A38. LOCKED E2 TR IAW AMM 78-31-01.REACTIVATED #1 TR FOR TROUBLESHOOTING PURPOSES (SHORT SIGN). MX ACTION COMPLETED. CLEAR MEL
